# SDR SWAA2022021559564

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AROUND FASTENER LOCATED RBL 8 AT AFT CARGO COMPARTMENT ; 2022-12261 / [01] REPLACED FRAME LOCATED AT BS 947.5 AND BTW STR 23R TO STR 23L IAW SRM B737-700 51-40-02 AND DWG 147A1047 REV:D; [02] REPLACED FRAME LOCATED AT BS 947.5 AND BTW STR 23R TO STR 23L IAW SRM B737-700 51-40-02 AND DWG 147A1047 REV:D SEE INDIVIDUAL SIGNOFFS BELOW; [03] CERTIFIED STEP 2; COMPLETED. ITEM RII
